# SDR SIMA20041005

- Difficulty date: October 5, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION, A PREVIOUS REPAIR ON THE CENTER OMEGA BEAM AT FR 20 WAS FOUND CORRODED.  REMOVED THE EXISTING REPAIR AND PERFORMED A CUT OUT OF THE DAMAGED AREA OF THE OMEGA BEAM.  FABRICATED A FILLER AND DOUBLERS. REPAIR DONE IAW EMB 145 SRM (SRM EMB 145/1142, REV 27) CHAPTERS 53-21-10, FIG 204.  (SW21200500290)
